My Zombie days are gone, I hope..., I think...

in hive-174578 •  4 months ago 

For the last few days, I have been suffering from a numb finger. The tip of my big finger on my right hand has lost its feeling. It doesn't hurt, its just uncomfortable and I keep flicking it around in the hope that it will all come back to life. Of course, this is not working.

I mentioned this to a work colleague today. Now, this guy is some kind of reserve doctor or something, he always seems to know what's wrong, and some of you will know him as @goblinknackers.

He knows I have a long term back problem which is currently worse during my sleeping hours, and that I was prescribed some tablets over a week ago by one of these 'practice doctors' at my local GP.

'Amitriptyline'.. one a night before sleep and it will kill your nerve endings, perfect!

As soon as I mentioned the finger, he mentioned the tablets, of course!

IMG_1583.JPG

...'no, I'm not giving you the finger.. really'...

So I looked up these 'Amitriptyline' and what do I find?

https://www.drugs.com/amitriptyline.html
Amitriptyline is a tricyclic antidepressant. Amitriptyline affects chemicals in the brain that may be unbalanced in people with depression. Amitriptyline is used to treat symptoms of depression.

The next one was even worse!

https://en.wikipedia.org/wiki/Amitriptyline
Amitriptyline, sold under the brand name Elavil among others, is a medicine primarily used to treat a number of mental illnesses.

...'does my doctor think I'm a depressed mentally ill patient? Jeez.. I have a back problem but this is going a little far'...

What makes it worse is that I'm also a walking zombie, another side effect.

Well, I'm off 'Amitriptyline' from right now! I want to rejoin the ranks of the living again thank you very much.

RedLine.png

This is a STEEM reprint of a post from almost 2 years ago. The pack of 'Amitriptyline' is still sitting around in my drugs cupboard, unloved.


CurieCurator.jpg

  • Earn Passive Manna by simply signing up for it here. Mannabase is a Universal Basic Income Cryptocurrency
  • Earn STEEM and digital cards while playing STEEM Monsters, the best game on the STEEM Blockchain here.
  • Earn JSECoin buy simply creating an account and Mine while you browse here

RedLine.png

Drooling Maniac.JPG

If you found this article so invigorating that you are now a positively googly-eyed, drooling lunatic with dripping saliva or even if you liked it just a bit, then please upvote, comment, resteem, engage me or all of these things.

Authors get paid when people like you upvote their post.
If you enjoyed what you read here, create your account today and start earning FREE STEEM!
Sort Order:  

It doesn't seem to happen anymore, but my middle fingers used to turn cold and blueish. It didn't happen to the other fingers. No idea why. It would usually go away after I warm them up. Some kind of circulation issues I guess... but why just the middle fingers? LOL.

It's not happened recently (this was 2 years ago), but I have had intermittent issues with different parts of my hands and toes. Warmth never fixed mine, at least you have a cure!

Well well, you have upped your game haven't you?

Pure re-runs, original got me 24c!

Have you tried getting an arm massage?

Sometimes this helps me because the pain from knotted arm muscles gets displaced into my fingers. I was prescribed the same medicine two years ago and just like yours, they're still sitting there.

The doctors are now convinced that I'm on deaths door due to an insane amount of pressure on my brain and since I'm not eligible for the treatment, they want me to start taking even dodgier medicine, so I've been trying every natural remedy I can find, but I'm really concerned that I may be running out of time.

It's gone now, this is a re-run post from 2 years ago. The body tends to heal itself if nothing it done, eventually.

Any drug not 150 years old is an ongoing experiment, and you are the lab rat, imo.

Is it the red or blue pill we need to be taking now? Definitely some problem with the matrix right now.

I think now is the ideal time to get that pill packet out and start popping!!

If they were the right ones then I would. I only have Tramadol and they don't really send me off somewhere.

The last one I tried (I still have some back pain.. and yeah that's a shit excuse), gave me some shitty side-effects.

Lol. Yes, perhaps it might be best to steer clear at least until things get grimmer :0D